For targeted relief from headaches and migraines, try Anadin Regular. These dual action caplets contain aspirin to target the source of the pain and caffeine to help speed up pain relief.
These tablets also provide relief from back pain, muscle ache and pain, rheumatic pain, and toothache.
Each pack contains 16 caplets. Suitable for adults, the elderly and young persons aged 16 and over. Always follow dosage instructions, and if symptoms persist, consult your doctor or a pharmacist.
Most popular with customers in Romania, Italy, Germany, Sweden, Denmark and BFPO, but you can buy Anadin Regular 16 Pack for delivery worldwide.
One of our Anadin branded products.
Each Tablet contains: Aspirin 325mg and Caffeine 15mg.
- Do not store above 25°C
- Pack Type: Unspecified Pack.
Be the first to write a review about Anadin Regular 16 Pack.
Would you like to write a review for Anadin Regular 16 Pack?
Did you know that you could earn £0.30 in Reward Points for every Product review of 50 words or more that you write. Find out more.
Are you a Trade Customer?
Please get in touch if you are interested in pallet or container volumes of this product.
A member of our wholesale team will be in touch with you.Enquire Now
Award Winning Exporter
British Corner Shop are proud winners of the Queen's Award for International Trade, and Sunday Times Fast Track 100.
We are also a Marks and Spencer Food official stockist.More About Us